Tri-Closed Sets In Tri-Topological Spaces
DOI:
https://doi.org/10.23755/rm.v45i0.1002Keywords:
Tri- closed sets, tri- open sets, tri- closure, tri- interior.Abstract
In this paper, we introduce a new class of sets called tri-\ b\widehat{g\ }closed sets and tri-\ b\widehat{g\ }open sets via the concept of tri- \widehat{g\ }closed sets in tri topological spaces. Also, we investigate the relationship with other existing closed sets in tri-topological space.References
D. Andrijievic, On b- open sets, Mat.Vesnik, 48(1996). No. 1-2, 59-64.
J. C. Kelly, Bitopological spaces, Proc. LondonMath. Soc., 1963,3, 17-89.
K. Bala Deepa Arasi and L. Jeyasudha, (2021), On Tri- g ̂ closed sets in Tri- Topological spaces.
K. Bala Deepa Arasi and L. Jeyasudha, (2021), On Tri- g ̂ continuous functions in Tri- Topological spaces, Journal of Physics
M. K. R. S. Veerakumar, (2003), g ̂ - closed sets in Topological space, Bull. Allahabad. Math. Soc., Vol.18, 99-112.
M. Kovar, On 3-Topological version of The t-Regularity, Internet. J. Matj, Sci., 2000, 23(6), 393-398.
N. F. Hameed & Mohammed Yahya Abid, Certain types of separation axioms in tri topological spaces, Iraqi journal of science, 2011, Vol 52,(2), 212-217.
N. Levine, Generalized closed sets in topology Rend. Circ. Mat. Palermo, 19(1970) 89-96.
P. Priyadharshini and A. Parvathi (2017), Tri- b-Continuous Function in Tri Topological Spaces, International Journal of Mathematics and its Applications, Vol. 5, Issue 4f, 959-962.
R. Subasree and M. MariaSingam, On - closed sets in topological spaces, IJMA, 4(7) 2003, 68-173.
S. Palaniammal, Study of Tri topological spaces, Ph. D Thesis, 2011.
U. D. Tapi, R. Sharma and B. Deole, Semi open sets and pre open sets in tri topological space, i-manager’s journals, on mathematics, 2016, 5(3).
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.